Limit theorem for stationary distribution of a critical controlled branching process with immigration
-
Vladimir I. Vinokurov
Abstract
We consider the sequence {ξn,t}t≥1 of controlled critical branching processes with immigration, where n = 1, 2, … is an integer parameter limiting the population size. It is shown that for n → ∞ the stationary distributions of considered branching processes normalized by
Note: Originally published in Diskretnaya Matematika (2023) 35, №3, 5–19 (in Russian).
References
[1] Sevastyanov B. A., Zubkov A. M., “Controlled branching process”, Theory Prob. Appl., 19:1 (1974), 15–25.Suche in Google Scholar
[2] Yanev N., “Conditions for degeneracy of φ-branching process with random φ”, Theory Prob. Appl., 20:2 (1975), 433–440.Suche in Google Scholar
[3] Kolchin V. F., Sevastyanov B. A., Chistyakov V. P., Random allocations, Scripta Series in Mathematics, V. H. Winston & Sons, Washington, DC, 1978, xi+262 pp.Suche in Google Scholar
[4] Abell M. L., Braselton J. P., Rafter J. A., Statistics with Mathematica, Academic Press, 1999, 632 pp.Suche in Google Scholar
[5] Gonzalez M., Molina M. Del Puerto I., “Asymptotic behavior of critical controlled branching processes with random control functions”, J. Appl. Prob., 42 (2005), 463–477.Suche in Google Scholar
© 2023 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- On small distance-regular graphs with the intersection arrays {mn − 1, (m − 1)(n + 1), n − m + 1; 1, 1, (m − 1)(n + 1)}
- On algebraicity of lattices of ω-fibred formations of finite groups
- On polynomial-modular recursive sequences
- Classes of piecewise-quasiaffine transformations on the generalized 2-group of quaternions
- Limit theorem for a smoothed version of the spectral test for testing the equiprobability of a binary sequence
- Limit theorem for stationary distribution of a critical controlled branching process with immigration
Artikel in diesem Heft
- Frontmatter
- On small distance-regular graphs with the intersection arrays {mn − 1, (m − 1)(n + 1), n − m + 1; 1, 1, (m − 1)(n + 1)}
- On algebraicity of lattices of ω-fibred formations of finite groups
- On polynomial-modular recursive sequences
- Classes of piecewise-quasiaffine transformations on the generalized 2-group of quaternions
- Limit theorem for a smoothed version of the spectral test for testing the equiprobability of a binary sequence
- Limit theorem for stationary distribution of a critical controlled branching process with immigration